# SDR IPXA1170277

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A53613402200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE DAMAGED AT FRAME 17 & 18 AT S31-34R.  REPAIRED IAW EO A300-5330-44976-A.
